On generalised Chen and k -minimal immersions.

Carter, Sheila; Dursun, Uğur

Beiträge zur Algebra und Geometrie (1997)

  • Volume: 38, Issue: 1, page 125-134
  • ISSN: 0138-4821

How to cite


Carter, Sheila, and Dursun, Uğur. "On generalised Chen and -minimal immersions.." Beiträge zur Algebra und Geometrie 38.1 (1997): 125-134. <http://eudml.org/doc/224165>.

author = {Carter, Sheila, Dursun, Uğur},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {-minimal submanifold; -submanifold; shape operator; -minimal submanifold; -submanifold},
language = {eng},
number = {1},
pages = {125-134},
publisher = {Springer},
title = {On generalised Chen and -minimal immersions.},
url = {http://eudml.org/doc/224165},
volume = {38},
year = {1997},

AU - Carter, Sheila
AU - Dursun, Uğur
TI - On generalised Chen and -minimal immersions.
JO - Beiträge zur Algebra und Geometrie
PY - 1997
PB - Springer
VL - 38
IS - 1
SP - 125
EP - 134
LA - eng
KW - -minimal submanifold; -submanifold; shape operator; -minimal submanifold; -submanifold
UR - http://eudml.org/doc/224165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.